Skip to content
Irregular Period
avatar
Ts_1908 posted:
What Can I do?

Take the Poll

I haven had a regualr cycle since August. I also took myself off my birth control in that same moth due to taking antibiotics for a hernia and UTI. However, Im not pregnant. What is this?
  • Does this have something to do with my cycle being regular?
  • What are my options?
  • Hows does thiss affect my cycle?
  • What are the other alternatives?
  • What causes this to happen?
vote
View Poll Results
Reply
 
avatar
RoseLynn02 responded:
Well birth control regulates your period & when you take yourself off of it it can cause your periods to become irregular, however if you get back on your birth control it should straighten back out.


Spotlight: Member Stories

I have been on BC pills for 16 years so I get my period every 28 days.Recently I had an abnormal pap smear and have to go see an OBGYN to see if there...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.